# SDR USAA2011102600015

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 64,727 hours, 40,993 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 05024H7787
- Condition: Cracked
- Location: Cockpit
- Part time: 10,843 hours, 8,179 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CLT TO IAH, THE CAPTAIN'S NR 1 WINDOW BEGAN ARCING AND THEN SHATTERED AT FL340.  CREW DECLARED AN EMERGENCY AND DIVERTED TO THE NEAREST SUITABLE AIRPORT AT BHM.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S NR 1 WINDOW PER AMM 56-11-11-401.  ALSO, REMOVED AND REPLACED CAPTAIN'S NR 1 WINDOW HEAT CONTROL UNIT.  REMOVED MODE CONTROL PANEL FOR WINDOW REPLACEMENT.  RE-INSTALLED MODE CONTROL PANEL AND PERFORMED SATISFACTORY OPS CHECK PER AMM 22-11-34-745-001.  OPS CHECK NORMAL.
